Mathematical Problems in Engineering
Volume 8 (2002), Issue 2, Pages 143-150

Boundary value problems on the half line in the theory of colloids

Ravi P. Agarwal1 and Donal O'Regan2

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6975, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland

Received 8 February 2002

Copyright © 2002 Ravi P. Agarwal and Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present existence results for some boundary value problems defined on infinite intervals. In particular our discussion includes a problem which arises in the theory of colloids.